# SDR IPXA1666287

- Difficulty date: May 1, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: TS216
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP, ATB- ON CLIMB OUT THROUGH FLIGHT LEVEL 14,000, RT ENGINE DUCT LEAK.  THEN RECEIVED FWD EQUIPMENT OVERHEAT MSG.  CHECKLIST ACCOMPLISHED.  T/S IAW FIM 26-18-00, F104 STEP 1 TO 34. FOUND SENSING ELEMENT TS216 SHORTED.  R & R TS216 IAW WDM 26-18-21.  AWD AMM 26-18-01/401.  OPS CHECK SATISFACTORY.
